# SDR HEEA063233

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10778
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 164A199
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VENDOR INSERT THAT HOLDS LOW LEVEL IS NO GOOD ON BOOST PUMP.  APPEARS TO BE A DOUBLE INSERT.  STUD CANNOT CATCH THREADS.
